New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
pexola advice on taking it with other meds so confused!!
2 Replies
tia - September 14

Hi went to my rheumy yesterday and she has doubled my dosages for lyrica from 75mg to 150mg and cymbalta from 30mg to 60mg,also she added on pexola0.25mg(for restless leg syndrome) as well as colofec(for ibs) and then changed tylenol for spasmend,also added tramacet for flare ups and brufen.
I have tried taking melatonin supplements with no success! I am so tired and constantly fallin asleep my ibs has been giving me hell and I have a spasm infrom the base of my neck goin up for over 2months now!! The spasm is on my left side, due to this the left side of my body has excruciating pain constantly and goes numb all the time!!! I dnt know wat to do anymore should I take the new meds? My rheumy also advised if I don't see an improvement in 2weeks she will have to admit me into hospital to try and relieve some symptoms..has any1 been admitted into hospital for treatment of symptoms before?? Someone out there pls help me I feel lost n confused!! Am I not takin enough pills already??


kvc33 - September 15

See a chiropractor about the numbness and pain on your left side, sounds like a spinal problem to me. Please be aware that pexola is a dopamine agonist normally prescribed for Parkinson's disease. I took ropinerole which is in the same family of drugs and it caused sky high dopamine levels resulting in severe panic attacks, more depression and anxiety, Obsessive Compulsive Disorder and Depersonalization Disorder in me which is a mental illness. I have been off of it for over four months and still don't know who I am. It will probably take years for me to recover from it. I was taking only 1/6 of a .25 pill at the end. If my dopamine levels had gotten higher I would have gone on to hallucinations and then schizophrenia. I suggest you see an naturopath about your IBS to get to the root of the problem. They can help you with proper diet and supplements to get your digestion working better. You are on lots of meds which I think is a bad idea.


January - September 15

Tia - take the list of all the drugs you are taking to a head pharmacist (preferably a PhD) and ask him to go over the interactions and side effects with you. You are taking 6 or 7 drugs?? You might also want to go see another doctor and start over, and see what they recommend? You don't say how long you've been on these meds, but your dr. might be treating side effects with more drugs. Cymbalta can make you constipated, and Lyrica can make you tired and fat. You can google each drug your taking and read up on side effects and interactions. Maybe you need different drugs, not higher doses of what is already bothering you. Talk to a pharmacist and also get a second opinion from another doctor.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question